# SDR FDEA201002090370

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5046Y54
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT INNER SKIN HAS CORROSION RUNNING INTO SPLICE, ACCESS THRU PANEL 433HR AND 433JR.  CORROSION ON SKIN BLENDED OUT OF LIMITS IAW SRM 54-50-01, FIG 101, DETAIL II.  REPLACED SKIN ASSY WITH PN 311N5046Y54, SKIN PANEL ON SERVICABLE PARTS TAG NR 1455B2 IAW SRM 51-40-02,  AND DWG 311N5002, REPAIR IS CLASSIFIED AS MAJOR REPAIR.
